MathSciNet Relay Station
MathSciNet bibliographic data
MR1826855 49M25 (65K10)
Carlier, G.; Lachand-Robert, T.; Maury, B. A numerical approach to variational problems subject to convexity constraint. Numer. Math. 88 (2001), no. 2, 299–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement